# SDR UPS99229444

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 6519850126
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, ON REMOVAL OF WINDOW FRAME TWO SUSPECT CRACKS FOUND AT BS 1090 RT.  WINDOW FRAME REPLACED IAW DRG 65-18384 AND SMRO EO 99-08-002R1 UPS ENG FILE NR 727-53-2119.
